How can I delete all of my stuff here? Seems no one answers my post so I'm not wasting anymore time on here waiting for support.
You have to give it some time for others to respond. The weekend, and weekend nights, can be pretty slow.
It sounds like your drop is too fast, and I think you should tell your Dr. how you're feeling and that this drastic drop in your dose is too much.
And be patient, I'm sure others will come along and share their experiences. Good luck to you!
I just looked at your other posts and you had responses. We dont want you to leave.
I don't know what to do, I feel like I'm loosing my mind. I told home I didn't want to come down that fast or much and he said "you'll be fine" ,"75 is more than plenty for you ". He is a family friend, close, like my dads BFF. I want off the m-done and I'm just crappy, sorry if I sounded like a bit&-)-(@:$:)
HI Iwantfree, please allow more than 47 minutes for some super help. Many of our experts check this room throughout the day/evening but are not standing by for a question like your 9-1-1 operator would be. Also, Friday evening at around dinner time is a slow period... as many of us in recovery try to get out with family and friends for a few short hours. Please be patient ... we all understand the stress you are feeling... I would be freaking out too if having to be clean of methadone in one month... pretty fast. But the experts will be shinning in soon.
I pay 12$ a day at the clinic and my dr is detoxing me for free and I need off this crap
You arent losing your mind even tho it feels like that right now. Is there anyway you can find a different doctor? That is way to fast to get off methadone.
I have no one to help me. I'm loosing it, can't take anymore. Sick of it all, so sick of being a piece of crap drug addict sick of it. Sick of smart mouth people being rude and sick of feeling like this in general. Some of do not have family anymore. Some have turned on us for good and some of us have no one! All I have is a drug addicted daughter and son in law and two innocent grand babies with nothing but addicted guardians! Sad! I'm over it
Sarah's right. Way too fast. He either needs to listen to you and respond accordingly, or you need a new Dr. Although I don't have any personal experience with this drug, I've read a ton of stories on this forum about it, and from what 've read, tapering slowly is KEY.
Then it is time to get you healthy again. You need that and so do those grandbabies. Mine are my greatest joy and the best therapy in the world.
Right, it needs to be about you getting well. The rest will come, and even if your daughter and son-in-law don't get clean, your grandchildren need you. In fact, they will ESPECIALLY need YOU if they don't get clean.
All you can do right now is focus on getting well That's where change begins. With YOU.
You have to be a little selfish for a while, this might sound hard but will it be harder than spending the rest of your life on drugs, I know only to well what your going through, you feel worthless and hateful towards yourself, you feel your in a massive spin. Look everything will level out for you, I promise you this! The dumb *** Dr has thrown you a curve ball for sure, to quick is right! He doesn't sound to helpful at all, a new Dr is in order if poss. But saying that it will level off, 75 is still a manageable dose if you can hang on till your body adjusts, it will adjust you know, a few days hurt and misery is worth it if you can stay with it, just don't or refuse to let him reduce you anymore for a while till YOU are ready for the drop and when you are make sure he doesn't drop by much You can do this my friend. Just tell yourself you deserve better and push through it out the other side! Your mind will be racing at the moment, this is normal even though it doesn't feel like it, take hot baths when things get to much. You deserve so much more for yourself my friend, stick with it and don't look back!
1st off your not a piece of crap drug addict,your a using addict seeking recovery. You cant get clean for your kids,in laws or even your grandbabies but do it for yourself and everybody benefits.To the addicted kids you become an inspiration and to your grandbabies you become everything a grandmother needs to be. Take a picture of your grandbabies and tape it to your pill bottle. Right now YOU need courage,hope,advice and plenty of support. You may be in the right place.GL
Hey there, Im recovering from methadone as well. I was taking 80-120mgs daily for 6 years. When I started tappering I felt anxious and plain miserable but I did it to fast. I didnt do it with the help of a Dr. I thought I was doing the right thing. If I had known I wouldve done it a lot slower. I think cutting your dose in half (which is exactly what I did) is absolutely the wrong way to go. BUT I worked thru it then finally jumped off 20mg a while later. Methadone is a rough one to come off. Just know that you are not alone and there are plenth of 'doners here that can help you with what to expect and how we handle our day to day. Please be strong and know that this feeling goes away. I promise. Feel free to message me if you need to talk. -Joe
Hey you! Made me sad reading your post.. You are not a piece of crap addict! You are a wonderful person who made some bad choices... We've all been there! I'm glad to see you posting and reaching out! You can beat this beast!! I am REALLY rooting for you!! I know that you can do this...
Well wishes to you. Keep strong and don't give up, you can beat this. Get to some NA meetings for support.